IJSER Home >> Journal >> IJSER
International Journal of Scientific and Engineering Research
ISSN Online 2229-5518
ISSN Print: 2229-5518 5    
Website: http://www.ijser.org
scirp IJSER >> Volume 3,Issue 5,May 2012
On Existence and Asymptotic Behavior of the Solution for a Fractional Integro-Differential Equation
Full Text(PDF, )  PP.I026-I037  
Author(s)
Azhaar H. Sallo, Afrah S. Hasan
KEYWORDS
Asymptotic behavior of solution, Banach fixed point theorem, generalized Gronwall’s lemma and Hölder's inequality
ABSTRACT
In this paper, we have taken a fractional integro-differential equation of Volterra nonlinear type integral equation with initial conditions, and we have studied the existence and asymptotic behavior of solution in the space of p-integrable functions on , . Our method is based on the applications of the Banach fixed point theorem, generalized Gronwall's lemma and Hölder's inequality.
References
[1] Ahmad B., J. J. Nieto; Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions, Boundary Value Problems, 2009, dio:10.1155/2009/708576.

[2] Mainardi F., Fractional calculus: ’Some basic problems in continuum and statistical mechanics’, In fractals and fractional calculus in continuum mechanics, A. Carpinteri and F. Mainardi (eds.),

Springer-Verlag, New York, 1997, 291-348. [3] Momani S. and Hadid S.B., Lyapunov stability solutions of fractional integrodifferential equations, J. Fract. Calc., 18 (2003).

[4] Momani S., Jameel A.and Al-Azawi S., local and global uniqueness heorems on fractional integro-differential equations via Bihari’s and Gronwall’s inequalities, Soochow Journal of Mathematics, Vol. 33(2007), No. 4, pp. 619-627.

[5] Podlubny, Fractional Differential Equations, Academic Press, New York, 1999.

[6] Riu D.and Reti´ere N., Implicit half-order systems utilisation for diffusion phenomenon modelling, In Fractional Differentiation and its Applications, Eds. A. Le Mahaute, J.A. Tenreiro Machado, J.C. Trigeassou and J. Sabatier, Ubooks Verlag, Neusb, 2006, 447-459.

[7] Samko S.G., Kilbas A.A. and Marichev O.I., Fractional Integrals and Derivatives; Theory and Applications. Gordon and Breach, Amsterdam 1993.

[8] Wu J., Liu Y., Existence and uniqueness of solutions for the Fractional integro-differential equations in Banach spaces, Electronic Journal of Differential Equations, Vol. 2009(2009), No. 129, pp. 1–8.

Untitled Page